# SDR ASAA2022092240044

- Difficulty date: September 22, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 36,911 hours, 11,542 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L PACK LIGHT ILLUMINATES WITH MASTER CAUTION RECALL. RESETS WITH MASTER CAUTION RESET. GROUNDED - YES. ACCOMPLISHED PZTC BITE CHECK, #1 CONTROLLER SHOWED FAULT FOR RAM AIR ACTUATOR. VERIFY SHOWED GREEN LIGHT. RE-ACCOMPLISHED TEST. OPS NORMAL. INTERMITTENT FAULT.
